Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 182, NWS Wilmington, OH

June 28, 2008Butler County, Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 28, 2008, 3:55 PM EDT for Butler County, Hamilton County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 3:55 PM EDT (19:55 UTC)
Expired
Jun 28, 2008, 4:45 PM EDT
In force
50 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Butler County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 79 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:22 PM EDTTSTM WND DMGEvendale, OHTREES AND POWER LINES REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
505 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 281954
SVRILN
OHC017-061-282045-
/O.NEW.KILN.SV.W.0182.080628T1955Z-080628T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHERN HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 445 PM EDT.

* AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR HARRISON...MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROSS...
  NORTH COLLEGE HILL...
  MOUNT HEALTHY...
  FOREST PARK...
  FAIRFIELD...
  WYOMING...
  SPRINGDALE...
  READING...

IN ADDITION...WHITE OAK...GROESBECK...NORTHGATE...NORTHBROOK...MOUNT
HEALTHY HEIGHTS...PLEASANT RUN...PLEASANT RUN FARM AND GREENHILLS ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHEASTERN KENTUCKY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT SATURDAY EVENING FOR
SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND SOUTHWESTERN OHIO.

LAT...LON 3923 8482 3930 8482 3943 8446 3923 8440
      3919 8483 3922 8483
TIME...MOT...LOC 1955Z 254DEG 26KT 3924 8477

$$
AR
1 follow-up statement
000 
WWUS51 KILN 282041 RRA
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EDT SAT JUN 28 2008

OHC017-061-282051-
/O.EXP.KILN.SV.W.0182.000000T0000Z-080628T2045Z/
HAMILTON OH-BUTLER OH-
441 PM EDT SAT JUN 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER AND
NORTHERN HAMILTON COUNTIES WILL EXPIRE AT 445 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3923 8482 3930 8482 3943 8446 3923 8440
      3919 8483 3922 8483
TIME...MOT...LOC 2041Z 254DEG 26KT 3931 8435

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:03 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 28, 2:03 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
203 PM EDT SAT JUN 28 2008

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE TO THE GREAT LAKES
REGION THROUGH TONIGHT...SENDING A COLD FRONT SOUTHEAST ACROSS THE
REGION. THE UPPER LEVEL LOW WILL LINGER ACROSS THE GREAT LAKES AND
OHIO VALLEY THROUGH THE FIRST PART OF THE WEEK...BRINGING COOLER
TEMPERATURES ALONG WITH A CONTINUED THREAT FOR SHOWERS AND
THUNDERSTORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...
FORECAST HAS BEEN UPDATED AGAIN TO INCLUDE HEADLINES FOR SEVERE
THUNDERSTORM WATCHES 629 AND 630. EXPECT STRONG THUNDERSTORMS
CURRENTLY AFFECTING NORTHWEST COUNTIES TO SPREAD SOUTHWARD THIS
AFTERNOON AS A SHORT WAVE ROUNDS THE BASE OF THE GREAT LAKES LONG
WAVE TROUGH. RIGHT NOW DAMAGING STRAIGHT LINE WINDS APPEAR TO BE
THE MAIN THREAT. DATA FROM SPECIAL 18Z SOUNDING MAY AID IN
DETERMINING POTENTIAL STRENGTH OF STORMS. THERE IS ALSO THE CHANCE
OF LOCALIZED FLOODING ESPECIALLY ALONG AND NORTH OF I-70 WHERE THE
GROUND IS SATURATED IN PLACES.

FOR TONIGHT...BEST LOW LEVEL FORCING IS FOCUSED ACRS OUR NORTH
AHEAD OF THE FRONT WHILE BEST UPR LVL DIVERGENCE FROM A DIGGING
JET ALOFT IS FOCUSED ALONG AND SOUTH OF THE OHIO RIVER. THE TWO
MECHANISMS ARE NOT IN TANDEM. AS RESULT...HAVE KEPT 50 AND 60 POPS
FOR THE OVERNIGHT HOURS...OWING THAT IF WE DESTABILIZE ENOUGH THIS
AFTN...SOME CONVECTION WILL OCCUR AS THE FRONT SLOWLY SAGS
SOUTHEAST THROUGH OUR REGION. AT THIS POINT...CAN NOT RULE OUT AN
ISOLATED SEVERE STORM...BUT THIS SEEMS POISED FOR THIS EVENING
ALONG THE COLD FRONT WHERE BEST FORCING AND SHEAR WILL OCCUR. LOWS
TONIGHT WILL RANGE FROM THE LOWER 60S NORTHWEST TO THE MID 60S
SOUTH EAST.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
CENTER OF UPPER LEVEL CLOSED LOW WILL PIVOT NORTHEAST TOWARD NRN
QUEBEC THROUGH MONDAY NIGHT. A BROAD UPR LVL TROF WILL REMAIN ACRS
THE REGION IN ITS WAKE. EMBEDDED S/WVS ARE FORECAST TO ROTATE SE
ON THE BACK SIDE OF THIS TROF THROUGH OUR REGION SUNDAY INTO
MONDAY...WITH THE STRONGEST S/WV EXPECTED LATE SUNDAY AFTN AND
NIGHT. WILL CONTINUE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS
SUNDAY INTO SUNDAY NIGHT. CHC/S OF SHOWERS AND THUNDERSTORMS WILL
CONTINUE ON MONDAY...BUT THEY SHOULD BE MORE OF A NUISANCE IN TERMS
OF COVERAGE...ABOUT 20 TO 30 PERCENT.

UPPER LEVEL FLOW WILL BEGIN TO RELAX BY TUESDAY AS UPPER LEVEL TROF
FINALLY SHIFTS EAST OF THE REGION...ALLOWING SFC HIGH PRESSURE TO
BUILD INTO THE OHIO VALLEY.

TEMPERATURES WILL BE BELOW NORMAL SUNDAY THROUGH MONDAY...WITH A
WARMING TREND EXPECTED ON TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
SURFACE HIGH PRESSURE MOVES EAST OF THE REGION THROUGH THURSDAY...WITH
A STEADY WARMING TREND.

THE GFS AND ECMWF SHOW A FRONTAL BNDRY SAGGING SOUTH INTO THE OHIO
VALLEY THURSDAY INTO FRIDAY...WITH MORE ORGANIZED PCPN EXPECTED BY
THEN.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
CONVECTION WILL AFFECT TAF SITES THROUGH MUCH OF THE FORECAST.
EXPECT VFR CONDITIONS OCCASIONALLY INTERRUPTED BY MVFR
VISIBILITIES AND CEILINGS. TIMING OF CONVECTION WILL BE DICTATED
BY DAYTIME HEATING AND ARRIVAL OF SHORT WAVE DISTURBANCES...THE
FIRST OF WHICH WILL IMPACT THE AREA THROUGH 01Z. WEATHER WILL
SETTLE DOWN AFTER 13Z WHEN A MID LEVEL CAP WILL LIKELY PREVENT
DEEPER CONVECTION FROM FORMING.

OUTLOOK...THUNDERSTORMS SUNDAY THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...CONIGLIO/HICKMAN
SHORT TERM...HICKMAN
LONG TERM...
AVIATION...CONIGLIO
Hazardous weather outlook, Jun 28, 1:47 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
147 PM EDT SAT JUN 28 2008

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-291800-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
147 PM EDT SAT JUN 28 2008

...SEVERE THUNDERSTORM WATCH 629 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING.
THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

KYZ089-090-094>100-291800-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
147 PM EDT SAT JUN 28 2008

...SEVERE THUNDERSTORM WATCH 630 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
NORTHERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING.
THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 28, 3:13 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
313 PM EDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND GST     8 N DELAWARE            40.41N 83.08W
06/28/2008  M60.00 MPH       DELAWARE           OH   AMATEUR RADIO

&&

HATZOS
Special weather statement, Jun 28, 3:31 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
331 PM EDT SAT JUN 28 2008

INZ073-074-OHZ077-282015-
DEARBORN IN-RIPLEY IN-HAMILTON OH-
331 PM EDT SAT JUN 28 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HAMILTON...SOUTHERN RIPLEY AND DEARBORN COUNTIES THROUGH 415 PM
EDT...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM NEW ALSACE
TO 6 MILES WEST OF REXVILLE...MOVING EAST AT 36 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...OSGOOD...AURORA...NEW
ALSACE...REXVILLE...MILAN...DOVER...BENHAM...MOORES
HILL...LOGAN...OLEAN...MANCHESTER...WEST HARRISON...COLD SPRINGS AND
GUILFORD.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

HATZOS
Local storm report, Jun 28, 3:35 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND GST     ASHLEY                  40.41N 82.95W
06/28/2008  E60 MPH          DELAWARE           OH   TRAINED SPOTTER

            BLOWING SHINGLES OFF ROOFS AND YARD FURNITURE AROUND THE
            YARD.

&&

MGALLAGHER
Local storm report, Jun 28, 3:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     ASHLEY                  40.41N 82.95W
06/28/2008  E60.00 MPH       DELAWARE           OH   TRAINED SPOTTER

            BLOWING SHINGLES OFF ROOFS AND YARD FURNITURE AROUND THE
            YARD.

&&

MGALLAGHER
Local storm report, Jun 28, 3:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             SPRINGBORO              39.56N 84.24W
06/28/2008  E1.00 INCH       WARREN             OH   PUBLIC

&&

HATZOS
Local storm report, Jun 28, 3:49 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     LUDLOW FALLS            40.00N 84.34W
06/28/2008                   MIAMI              OH   PUBLIC

            TREES DOWN.

&&

MGALLAGHER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:33 PM EDTAreal Flood AdvisoryILNAuglaize, Hardin87 min
Jun 28, 1:47 PM EDTSevere Thunderstorm WarningILNHardin19 min
Jun 28, 2:05 PM EDTSevere Thunderstorm WarningILNChampaign, Darke, Logan, Miami, Shelby40 min
Jun 28, 2:34 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Logan, Madison, Miami and 1 more56 min
Jun 28, 3:13 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union47 min
Jun 28, 3:15 PM EDTSevere Thunderstorm WarningILNButler, Greene, Montgomery, Warren45 min
Jun 28, 3:17 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Madison, Union118 min
Jun 28, 3:29 PM EDTSevere Thunderstorm WarningILNClark, Franklin, Madison61 min
Jun 28, 3:36 PM EDTSevere Thunderstorm WarningILNLicking54 min
Jun 28, 3:48 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Greene, Warren42 min
Jun 28, 3:58 PM EDTSevere Thunderstorm WarningILNGreene, Warren47 min
Jun 28, 4:21 PM EDTSevere Thunderstorm WarningILNWarren39 min
Jun 28, 4:31 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway44 min
Jun 28, 4:32 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton36 min
Jun 28, 4:46 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Highland44 min
Jun 28, 4:57 PM EDTSevere Thunderstorm WarningILNFairfield63 min
Jun 28, 6:08 PM EDTSevere Thunderstorm WarningILNPike, Ross23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.